# SDR HAIHEEA9232

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Control
- Part number: 350A33105803
- Condition: Worn
- Location: T/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GR BOX CONTROL WORN.
